Alert archive / Michigan / Gale Watches in 2016
Gale Watch 4, NWS Gaylord, MI
NWS Gaylord, MI issued this gale watch at Mar 22, 2016, 3:42 AM EDT. It took effect at Mar 23, 2016, 5:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 22, 2016, 3:42 AM EDT (07:42 UTC)
- In effect from
- Mar 23, 2016, 5:00 PM EDT
- Expired
- Mar 23, 2016, 3:39 AM EDT
- In force
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
067 WHUS73 KAPX 220742 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 342 AM EDT TUE MAR 22 2016 LHZ347>349-LMZ323-342-344>346-221545- /O.NEW.KAPX.GL.A.0004.160323T2100Z-160325T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 342 AM EDT TUE MAR 22 2016 ...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ WEATHER.GOV/GAYLORD
3 follow-up statements
427 WHUS73 KAPX 221452 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1052 AM EDT TUE MAR 22 2016 LHZ347>349-LMZ323-342-344>346-222300- /O.CON.KAPX.GL.A.0004.160323T2100Z-160325T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1052 AM EDT TUE MAR 22 2016 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ WEATHER.GOV/GAYLORD
173 WHUS73 KAPX 222035 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 435 PM EDT TUE MAR 22 2016 LHZ347>349-LMZ323-342-344>346-230445- /O.CON.KAPX.GL.A.0004.160323T2100Z-160325T0600Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 435 PM EDT TUE MAR 22 2016 ...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. $$ WEATHER.GOV/GAYLORD
628 WHUS73 KAPX 230739 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 339 AM EDT WED MAR 23 2016 LHZ349-LMZ344>346-231545- /O.UPG.KAPX.GL.A.0004.160323T2100Z-160325T0600Z/ /O.NEW.KAPX.GL.W.0016.160324T0000Z-160325T0600Z/ STURGEON PT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 339 AM EDT WED MAR 23 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM EDT FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ347-348-LMZ323-342-231545- /O.UPG.KAPX.GL.A.0004.160323T2100Z-160325T0600Z/ /O.NEW.KAPX.GL.W.0016.160324T0000Z-160325T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 339 AM EDT WED MAR 23 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345-346-231545- /O.NEW.KAPX.GL.W.0016.160324T0000Z-160325T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 339 AM EDT WED MAR 23 2016 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LMZ341-LSZ321-322-231545- /O.NEW.KAPX.SC.Y.0028.160324T0300Z-160325T1200Z/ SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 339 AM EDT WED MAR 23 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 8 AM EDT FRIDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Mar 22, 1:48 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 22, 1:48 AM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
148 AM EDT TUE MAR 22 2016
.UPDATE...
ISSUED AT 929 PM EDT MON MAR 21 2016
CURRENT FORECAST GENERALLY ON TARGET. SURFACE RIDGE CURRENTLY
OVERHEAD WILL MOVE EAST OVERNIGHT...AS A BROAD REGION OF WAA
/ISENTROPIC ASCENT/ OVERSPREADS THE REGION FROM THE WEST. MODELS
AGREE THAT AS CLOUDS THICKEN AND LOWER OVERNIGHT SOME LIGHT SNOW
WILL IMPACT FAR NRN LOWER AND ERN UPPER MI...WITH EXPECTED QPF
SUPPORTING ACCUMS OF LESS THAN AN INCH. SOME LIGHT SNOW POSSIBLE
AS EARLY AS 05-6Z. UPSTREAM MQT RADAR IS JUST BEGINNING TO SHOW
SOME RETURNS OVER WEST/CENTRAL UPPER - THOUGH SNOW LIKELY NOT
REACHING THE GROUND YET. WITH EXTENSIVE CLOUD COVER...OVERNIGHT
LOWS WILL ONLY DIP INTO THE 20S MOST LOCALES.
&&
.SHORT TERM...(THIS EVENING AND OVERNIGHT)
ISSUED AT 403 PM EDT MON MAR 21 2016
HIGH IMPACT WEATHER: SNOW MOVING INTO AREAS NORTH OF M-72 FOR THE
MORNING COMMUTE.
RIDGE OF HIGH PRESSURE EXTENDS FROM SRN MISS VALLEY INTO ONTARIO
WITH WEAK SFC BOUNDARY ACROSS CENTRAL MI. LOW LEVELS COLD ENOUGH FOR
A LITTLE LES/BKN CLOUDS THIS MORNING. QUIET CONDITIONS WILL CONTINUE
THROUGH MIDNIGHT.
SFC LOW CURRENTLY IN MONTANA WILL DROP INTO THE CENTRAL PLAINS BY
MORNING LIFTING A WARM FRONT INTO MICHIGAN. WAA SNOWS NORTH OF THE
WARM FRONT WILL SPREAD INTO OUR REGION LATE OVERNIGHT AND INTO
TUESDAY. DEEPER MOISTURE AND WAA MAINLY NORTH BY DAYBREAK. THERMAL
PROFILES SHOW MOST OF THE PRECIPITATION WILL BE SNOW THROUGH
DAYBREAK. HOWEVER...THERE IS SOME WARMER AIR BELOW 850MB THAT COULD
CHANGE PRECIP OVER TO RAIN TOWARD MORNING. SURFACE TEMPERATURES WILL
NEED TO BE WATCHED AROUND DAYBREAK FOR NEAR/BELOW FREEZING
TEMPERATURES...GENERALLY AROUND THE M-32/M-72 CORRIDOR.
.LONG TERM...(TUESDAY THROUGH MONDAY)
ISSUED AT 403 PM EDT MON MAR 21 2016
(3/22)TUESDAY...THE CALM BEFORE THE STORM? WELL KIND OF, AS THE WARM
ADVECTION WING OF THE SYSTEM THAT WILL BEGIN TO AFFECT THE REGION
DURING THE DAY. THE THERMAL PROFILES ARE SOWING A MIX TO AN EITHER
OR, OVER MOST OF N LOWER. THE MODEL SOUNDINGS FALL DOWN THE 0C LINE,
THROUGH MOST OF THE DAY IN THE LAST 150 MB. MOISTURE IS SATURATED AS
WELL IN THE LAYER. WITH THE BEST UPGLIDE NORTH OF M-32, WILL EXPECT
THAT SNOW AMOUNTS WILL AFFECT THOSE AREAS, WITH SOUTH OF M-32 WITH
RAIN OR DRIZZLE. OVERNIGHT, THE BOUNDARY SAGS SOUTH AS THE SFC LOW
IN THE WEST DIVES INTO THE CENTRAL PLAINS. MINOR SNOW AMOUNTS ARE
EXPECTED AS THE LOWER PART OF THE ATMOSPHERE COOLS AGAIN AND
TEMPERATURES ARE BELOW FREEZING.
(3/23)WEDNESDAY...MODELS START OUT THE DAY IN SYNC WITH EACH OTHER
(GFS/NAM/ECMWF) AS THE SFC LOW MOVES OUT OF KANSAS AND INTO
MISSOURI. THE ECMWF IS SHOWING A BIT SLOWER SOLUTION, BUT FOR THE
MOST PART THROUGH THE DAY, THE WARM FRONT SET UP SOUTH OF US AND
PUSHES LIGHT (1-3") SNOW AMOUNTS. THE PROBLEM THEN BEGINS TO SET UP
DURING THE NIGHT (AFTER 00Z) AS THE SFC LOW TRACK BEGINS TO DIVERGE
WITH THE NAM/GFS SOLUTION GOING INTO CHICAGO WITH A TROUGH NE
INTO LOWER MICHIGAN AND THE ECMWF SLOWER IN C ILLINOIS AND A
TROUGH THAT STRETCHES EAST INTO N OHIO. THE GFS SOLUTION WITH THE
WARMEST ARE SOUTH OF M-55 ALLOWS FOR SOME MIXING OR EVEN SOME
FREEZING PRECIPITATION BETWEEN M-72 AND M-55 OVERNIGHT. WITH THE
SNOW EXPECTED TO BE A HEAVY, WET SNOW IN NORTH OF M-72 AND A
RAIN/FREEZING RAIN/SNOW MIX OR RAIN/FREEZING RAIN MIX SOUTH OF
M-72, THE HAVE ISSUED A WINTER STORM WATCH FOR THE FORECAST AREA
SOUTH OF THE BRIDGE.
(3/24)THURSDAY...THE MODELS CONTINUE TO DIVERGE WITH THE SFC LOW
TRACK ABOUT 200 MILES APART FROM EACH OTHER BY 18Z WITH THE GFS NEAR
MBS AND THE ECMWF NEAR FWA. THIS BRINGS THE COLD AIR INTO N LOWER ON
THE GFS BY THE AFTERNOON, ALLOWING THE DEFORMATION AXIS NORTH AND
WEST OF THE SFC LOW ROUGHLY ALONG A LINE FROM MBL TO GLR TO PZQ.
THAT WOULD BE THE PLACE TO WATCH FOR THE HEAVIEST SNOW. WHILE THE
ECMWF KEEPS THE BEST SNOW ALONG THE M-55 CORRIDOR BRINGING WITH IT
MODERATE TO POSSIBLY HEAVY AMOUNTS BY THE EVENING. OVERNIGHT AS THE
LOW MOVES OUT OF THE UPPER GREAT LAKES, THE WINDS ON THE BACK SIDE
OF THE LOW WITH THE GFS TRACK COULD CRANK UP TO 30-35 MPH GUSTS FROM
THE TIGHT GRADIENT. THE ECMWF ON THE OTHER HAND WITH THE SOUTHERN
TRACK LOOKS TO KEEP THE BEST GRADIENT SOUTH OF THE FORECAST AREA,
WITH WIND GUSTS TO 20-25 MPH IN THE EVENING. OVERNIGHT THE SFC HIGH
BUILDS INTO THE REGION AND CLEARS OUT THE CLOUDS.
EXTENDED...GOOD CHANCE WE WILL BE DEALING WITH SOME SNOW AS THE
EXTENDED PERIOD STARTS...WHETHER IT IS LAKE EFFECT BEHIND THE
FASTER SOLUTIONS FOR THE MIDWEEK STORM OR THE NORTHERN EDGE OF THE
PRECIP SHIELD FROM SLOWER SOLUTIONS BRINGING THE STORM THROUGH ON
FRIDAY. SPORADIC RAIN CHANCES...WITH POSSIBLY A BIT OF SNOW MIXING
IN FOR BRIEF COOLER PERIODS...THROUGHOUT THE PERIOD AS WEAKER
DISTURBANCES MOVE THROUGH THE AREA. THERE ARE HINTS OF A BETTER
ORGANIZED SYSTEM MOVING THROUGH THE OHIO VALLEY NEAR THE END AND
JUST OUTSIDE OF THE EXTENDED PERIOD...WHICH MAY WARRANT WATCHING
IF IT STARTS TO TREND NORTHWARD.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT)
ISSUED AT 131 AM EDT TUE MAR 22 2016
A WEAK FRONTAL BOUNDARY IS DRAPED ACROSS THE STRAITS AND WILL BE
THE FOCUS FOR LIGHT SNOW DEVELOPMENT THROUGH THE OVERNIGHT HOURS.
THE SRN EDGE OF THE SNOW IS LIKELY TO IMPACT PLN/APN THIS MORNING
INTO EARLY AFTERNOON BEFORE ENDING AS POSSIBLE DRIZZLE. MVFR
CONDITIONS WITH PERIODIC IFR. UP TO 2 INCHES POSSIBLE WITH LOW
SNOWFALL RATES. THIS FRONT SAGS SOUTHWARD LATE TODAY THROUGH
TONIGHT...DRAGGING POSSIBLE DRIZZLE/MVFR/POSSIBLE IFR AND EASTERLY
WINDS DOWN INTO TVC/MBL. RENEWED SNOWS ARE EXPECTED TO DEVELOP
LATE TUESDAY NIGHT INTO WEDNESDAY FOR TVC/MBL. THESE SNOWS COULD
BE A TOUCH HEAVIER.
WIND SPEEDS 10KTS OR LESS OVER THE TAF PERIOD.
&&
.MARINE...
ISSUED AT 403 PM EDT MON MAR 21 2016
WINDS ARE BEGINNING TO DROP OFF THIS AFTERNOON, SO WILL BE LETTING
THE SMALL CRAFT ADVISORY DROP OFF BY THIS EVENING. OVERNIGHT, THE
WINDS BECOME LIGHT OUT OF THE SOUTHEAST, AND THEN BEGIN TO
STRENGTHEN AS THE WARM FRONT BEGINS TO FORM OVER THE REGION. THERE
WINDS PROBABLY WON'T GET TO SMALL CRAFT AS THE SFC TROUGH
ASSOCIATED WITH THE FRONT ALLOWS FOR A SLACK GRADIENT OVER THE
FORECAST AREA. TUESDAY NIGHT INTO WEDNESDAY, THE LOW OVER THE
PLAINS WILL BEGIN TO PRODUCE NE WINDS THAT WILL BEGIN TO REACH
SMALL CRAFT CRITERIA ALONG OUR LAKE MICHIGAN SHORE AND NEAR
SAGINAW BAY.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY
AFTERNOON FOR MIZ016>036-041-042.
LH...NONE.
LM...NONE.
LS...NONE.
&&
UPDATE...BBS
SHORT TERM...FARINA
LONG TERM...JSL/MAYHEW
AVIATION...DICKSON
MARINE...JSLHazardous weather outlook, Mar 21, 4:38 PM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 438 PM EDT MON MAR 21 2016 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-221515- STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 438 PM EDT MON MAR 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS THE POTENTIAL FOR ACCUMULATING HEAVY WET SNOW IN THE WEDNESDAY THROUGH THURSDAY...PARTICULARLY FOR NORTHERN LOWER MICHIGAN. THERE ARE UNCERTAINTIES IN THE STORM TRACK WHICH WILL INFLUENCE PRECIPITATION TYPE AND SNOW AMOUNTS. STAY TUNED TO LATER FORECASTS FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/NWSGAYLORD TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 12:32 PM EDT | Winter Storm Warning | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.